Publications in Scientific Journals:

A. Hoffmann-Ostenhof, T. Jatschka:
"Snarks with Special Spanning Trees";
Graphs and Combinatorics, 1 (2018), 1 - 13.

English abstract:
Let G be a cubic graph which has a decomposition into a spanning tree T and a 2-regular subgraph C, i.e. E(T)∪E(C)=E(G) and E(T)∩E(C)=∅. We provide an answer to the following question: which lengths can the cycles of C have if G is a snark? Note that T is a hist (i.e. a spanning tree without a vertex of degree two) and that every cubic graph with a hist has the above decomposition.

Cubic graph; Snark Spanning tree; Hist 3-Edge coloring

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Electronic version of the publication:

Created from the Publication Database of the Vienna University of Technology.